# SDR CA090816001

- Difficulty date: August 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 30,797 hours
- Engine: Ge CF343A1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 2060441
- Condition: Corroded
- Part time: 32,018 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINS IN CONNECTOR PLUGS, P53MD AND J53MD, FOUND CORRODED. THIS DEFECT WAS NOTED WHEN ATTEMPTING TO ROB THIS UNIT FOR USE ON ANOTHER ACFT WITH SIMILAR PROBLEM.  CONNECTORS PN 206044-1, 206043-1, SOCKET PN 1-661105-9 AND PINS PN 1-66103-8 REPLACED.
